I've been on Pristiq 50mg. a day for the last three weeks and my vision has been affected. I hope this will stop soon.
2 - 9% people who take Pristiq do have complaints of blurry vision, it is one of the many common side effects, unfortunately, there is no way that the doc would know beforehand if you will have side effects from a medicine that you have never tried. Therefore, please let the doc know of the side effects of blurry vision. While it may not be a side effect of Pristiq, the doc/pharmacist would be able to diagnose and treat the problem.
Take care, best wishes!
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2011 • 1 answer
Posted 22 Dec 2012 • 1 answer
Posted 17 May 2015 • 1 answer
2 weeks into taking Prozac at 10 mg and I have blurry vision. I have to wear my reading glasses for?
Posted 8 May 2016 • 2 answers
Posted 30 Aug 2017 • 0 answers